By Topic

A Discrete-Time Periodic Adaptive Control Approach for Time-Varying Parameters With Known Periodicity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Khalid Abidi ; Nat. Univ. of Singapore, Singapore ; Jian-Xin Xu

A periodic adaptive control approach is proposed for a class of nonlinear discrete-time systems with time-varying parametric uncertainties that are periodic, and the only prior knowledge is the periodicity. The new adaptive controller updates the parameters and the control signal periodically in a point-wise manner over one entire period, and in the sequel, achieves the asymptotic tracking convergence. The result is further extended to a scenario with mixed time-varying and time-invariant parameters, and a hybrid classical and a periodic adaptation law is proposed to handle the scenario more appropriately. The extension of the periodic adaptation to systems with unknown input gain, higher order dynamics, and tracking problems is also discussed.

Published in:

IEEE Transactions on Automatic Control  (Volume:53 ,  Issue: 2 )